International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 9, Pages 525-530
A combinatorial commutativity property for rings
1Department of Mathematics, Brock University, Ontario, St. Catharines L2S 3A1, Canada
2Sackler Faculty of Exact Sciences, School of Mathematical Sciences, Tel Aviv University, Tel Aviv 69978, Israel
Received 24 August 2001
Copyright © 2002 Howard E. Bell and Abraham A. Klein. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study commutativity in rings with the property that for a fixed positive integer , for all and all
-subsets of .